Mixed Radix Reed-Muller Expansions

  1. Lookup NU author(s)
  2. Dr Ashur Rafiev
  3. Dr Andrey Mokhov
  4. Dr Frank Burns
  5. Dr Julian Murphy
  6. Dr Albert Koelmans
  7. Professor Alex Yakovlev
Author(s)Rafiev A, Mokhov A, Burns FP, Murphy JP, Koelmans A, Yakovlev A
Publication type Article
JournalIEEE Transactions on Computers
Year2012
Volume61
Issue8
Pages1189-1202
ISSN (print)0018-9340
ISSN (electronic)1557-9956
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherIEEE
URLhttp://dx.doi.org/10.1109/TC.2011.124
DOI10.1109/TC.2011.124
Actions    Link to this publication
Share